Doctor insights on:
Clonidine And Chlorthalidone
Been takin 25 mg chlorthalidone 4 days BP was 137/92 is this too high or does the medicine need more time to work?
Couple of weeks: Normal BP in a 29yo is 750 mg. ...Read more
My son was prescribed clonidine .5mg.2day he was taken off clonidine & put on guanfacine 1mg. Can he take guanfacine 2nite after taking clonidine a.M.?
Probably: I suspect your son was on 0.05 mg of Clonidine 2x a day; that's about the same as 1 mg of guanfacine. They're in the same family of medications, working on the same system. Talk with his doctor, but switching over that dose should not cause a problem, especially since Guanfacine typically has fewer side effects. The biggest concern is a potential spike in BP from stopping Clonidine too fast. ...Read more
Not first choice: Clonidine is a blood pressure medication that also has several other uses. It would not be my first choice as a sleep aid. Please talk with your personal physician about what would be the best option for you, especially since you are already taking sedating medications. ...Read more
Is there any blood pressure med i an take with savella (milnacipran)? I read not 2 take clonidine, catapress! savella (milnacipran) works great 4 me, but i need a BP med
Many options: Talk to your physician about best choice for you. ...Read more
See answer : 3 blood pressure meds (t, l, c) and an anti-inflammatory NSAID medication (ce) with potential for some adverse interaction(s). 1) t+c: may lower BP or heart rate too much; 2) t + ce: may lower BP or heart rate too much; 3) l + ce: may worsen kidney function. The above potential interactions does not mean that meds are not safe to use together but require close monitoring of bp, hr, and symptoms. ...Read more
Started .01mg of clonidine for motor tics. My resting heart rate is a healthy 42bpm. Scared this med will drop my heart rate dangerously low & kill me?
Clonidine: As an Alpha 2 adrenergic agonist one of the side effects is bradycardia. But, as a healthy young man and at lower doses you should be able to tolerate the drug well. Of course, if you develop dizziness, near fainting or postural changes call your doctor. Close follow up with the prescribing physician highly recommend. ...Read moreSee 1 more doctor answer
- Talk to a doctor live online for free
- Alternative treatments for adenoid cystic carcinoma
- Please explain why is renal hypertension so dangerous
- Elevated triglycerides symptoms
- Ask a doctor a question free online
- Top 10 worst plastic surgery
- Fetal development 28 weeks pregnant
- Talk to a cardiologist online